# SDR DALA13004850986

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,674 hours, 40,779 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED CORROSION ON SHEAR TIE, BS 1271, BETWEEN LONGERON 29R TO 30R.  REMOVED CORROSION ON SHEAR TIE, BS 1271, LONGERON 29R-30R AND FOUND IT TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1, SHT 3.  REPLACED SECTION OF SHEAR TIE AT BS 1271 LONGERON 28R-28L IAW SRM 53-03 FIG 3 & FIG 35.
